# SDR 06FDEA0390

- Difficulty date: January 26, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT/LOWER INBOARD PANEL HAS ONE SCREW HEAD MISSING (LOG BOOK ENTRY REQUIRED).  RT WING AFT LOWER I/B PANEL REPAIRED HOLE, AT #5 FLAP TRACK ATTACHMENT. IAW FED -EX EA 7-  5710-96555
